MathSciNet Relay Station
MathSciNet bibliographic data
MR10153 (5,254e) 10.0X
O'Connor, R. E.; Pall, G. The construction of integral quadratic forms of determinant 1. Duke Math. J. 11, (1944). 319–331.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement